Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

An estimate for the solution of a perturbed nonlinear quantum-mechanical problem

Murat Subaşı

Chaos,CHAOS SOLITONS & FRACTALS Cilt 14 · Sayı 3 · ss. 397–402 · 01.08.2002
DOI ile aç

Atıf için künye

Subaşı, M. (2002). An estimate for the solution of a perturbed nonlinear quantum-mechanical problem. Chaos,CHAOS SOLITONS & FRACTALS, 14(3), 397–402. https://doi.org/10.1016/s0960-0779%2801%2900132-1

BibTeX
@article{subasi2002-74342,
  author = {Subaşı, Murat},
  title = {An estimate for the solution of a perturbed nonlinear quantum-mechanical problem},
  journal = {Chaos,CHAOS SOLITONS & FRACTALS},
  year = {2002},
  volume = {14},
  number = {3},
  pages = {397--402},
  issn = {0960-0779},
  doi = {10.1016/s0960-0779(01)00132-1},
  url = {https://akademik.atauni.edu.tr/yayinlar/74342-an-estimate-for-the-solution-of-a-perturbed-nonlinear-quantum-mechanical-problem}
}